# SDR UALA2011110906116

- Difficulty date: November 7, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 51,228 hours, 6,200 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Motor
- Part number: 191AC1AR193A
- Part serial: 9
- Condition: Inoperative
- Location: Cart Lift
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CART LIFT INOPERATIVE.  CART LIFT SYS INOP.  NO TIME TO FIX.  DF PER MEL.  NOTIFIED OPB.  DISCONNECTED CMD DOWN SW & REPLACED DN-HOLDING RELAY Y82K12, NO HELP.  LIFT GOES DOWN UNCOMMANDED.  REPLACED CART LIFT ACTUATOR MOTOR ASSY.  ALSO REPLACED S05 LIMIT SWITCH, ALL OPERATIONS NORMAL NOW.
